A note on the invariance law for surrogate dimension reduction

Xiangrong Yin, Bing Li

Research output: Contribution to journalArticlepeer-review

Abstract

In this article, we give an alternative and much shorter proof for the invariance law of surrogate dimension reduction for measurement error regression that was established by Li and Yin (2007).

Original languageEnglish (US)
Pages (from-to)2721-2724
Number of pages4
JournalCommunications in Statistics - Theory and Methods
Volume39
Issue number15
DOIs
StatePublished - Sep 1 2010

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Fingerprint Dive into the research topics of 'A note on the invariance law for surrogate dimension reduction'. Together they form a unique fingerprint.

Cite this